# SDR AALA202509108148

- Difficulty date: September 5, 2025
- Submitted: September 10, 2025
- Operation: Air carrier
- Aircraft: N775AN
- Make and model: Boeing 777223
- Aircraft serial: 29584
- Aircraft time: 101,416 hours, 12,656 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0204338101
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: SEAT 5H AFT EMERGENCY LIGHT INOP MAINTENANCE REPLACED THE FLOOR PROXIMITY EMERGENCY LIGHT ON THE SEAT IAW AMM 33-51-05.
